# SDR AALA20130219006

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 70,174 hours, 19,499 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, REAR SPAR STIFFENER AT RSS 202.92 IS CORRODED AT DEFUEL VALVE BONDING FASTENER LOCATION.  REMOVED CORROSION FROM STIFFENER PER EA B757-57-028324.
